# SDR CA120417001

- Difficulty date: April 15, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 38,337 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 85411783101
- Condition: Cracked
- Location: Mlg
- Part time: 38,337 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING SCHEDULED INSPECTION OF THE MLG RETRACT JACK FITTING, A CRACK INDICATION WAS FOUND IN THE SPIGOT RADIUS.  A NEW FITTING WAS INSTALLED. ACFT RETURNED TO SERVICE.
